# SDR UALA2009040200946

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 65,459 hours, 18,814 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 309
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH LT PACK IN STANDBY, THE FLT DECK COMPT TEMP REGISTERS 64 DEG & COCKPIT IS COLD.  BITE LT PACK TEMP CONT FAULT LT PACK TEMP CONTROL VALVE, REPLACED VALVE, REPLACED FLIGHT DECK TEMP FILTER, OPS AND LEAK CKS OK.
